# SDR 20010214CW001

- Difficulty date: January 18, 2001
- Submitted: February 14, 2001
- Operation: General aviation
- Aircraft: N922DN
- Make and model: Beech 58
- Aircraft serial: TH922
- Engine: Cont IO520*
- System (JASC): 2140 · Heating System
- Part: Heater
- Part number: FR81D943ELB4500
- Part serial: A970300
- Condition: Eroded
- Part time: 11,500 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PILOT SMELLED CABIN HEATER GASES IN AIRCRAFT.  INSPECTED FOUND CABIN HEATER(B4500) CERMA KOTE, COMBUSTION CAN WITH HOLE IN AFT AREA OF CAN BY REAR DRAIN.  INSTALLED REBUILT HEATER.
